# SDR CALA2015120894868

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 69,321 hours, 26,217 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 41R, FRAME 58 - 63 SHOWS SIGNS OF CORROSION.  R & R STRINGER 41R, FRAME 58 - 63 IN AFT CARGO.  REMOVED & REINSTALLED CLEATS & FWD SPLICE FROM FRAME 58 - 63 IN AFT CARGO IAW SRM 51-42-11 PG 7 & P G 25 PARA 7 & SRM 51-42-11 PG 1 - 2 STEP 6 A.
